Professor Bernard Piette b.m.a.g.piette@durham.ac.uk
Professor
Piette, B., & Zakrzewski, W. (1998). Localized solutions in a 2 dimensional landau-lifshitz model,. Physica D: Nonlinear Phenomena, D(119), 314-326
Journal Article Type | Article |
---|---|
Publication Date | 1998 |
Journal | Physica D: Nonlinear Phenomena |
Print ISSN | 0167-2789 |
Electronic ISSN | 1872-8022 |
Publisher | Elsevier |
Volume | D |
Issue | 119 |
Pages | 314-326 |
Public URL | https://durham-repository.worktribe.com/output/1622678 |
Spectral walls in multifield kink dynamics
(2021)
Journal Article
Long-range donor-acceptor electron transport mediated by α helices
(2019)
Journal Article
General relativisitic, nonstrandard model for the dark sector of the Universe
(2015)
Journal Article
Donor-acceptor electron transport mediated by solitons
(2014)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search